Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Strange sensation in vagina after UTI and antibiotics? Please help!

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Strange sensation in vagina after UTI and antibiotics? Please help!

    About a month or so ago I was given antibiotics for a suspected UTI (my first) - an intense sting and pain after urination and discomfort/burning in between. The first prescription didn't clear it all so I was given another dose of the same medication a week or so after.

    Anyway, a few days ago I began experiencing a very odd sensation in my vagina (?) almost as if there is something stuck inside there? I can't think how else to describe it.. maybe as though a tampon hasn't been inserted correctly? There definitely isn't any kind of physical object in there, so I'm quite concerned, I have never felt anything like this before!

    There is no itching or pain, and I haven't really noticed any discharge (etc). At least nothing too out of the ordinary. I'm 25 years old and have been with the same partner for a few years so an STI or something similar seems quite unlikely. Has anyone had this before? Is it maybe thrush or a yeast infection? ANY at all help would be greatly appreciated! Thankyou! xx

  • It's the beginning of a yeast infection (I get a lot of them). My best guess why you get that feeling is the walls of the vagina are ever so slightly swollen, not enough to notice otherwise, and are pushing against each other. I only take antibiotics as a last resort for something because I always get a yeast infection.

    Comment


    • Originally posted by kira View Post
      It's the beginning of a yeast infection (I get a lot of them). My best guess why you get that feeling is the walls of the vagina are ever so slightly swollen, not enough to notice otherwise, and are pushing against each other. I only take antibiotics as a last resort for something because I always get a yeast infection.
      Thankyou for the reply : ) so do antibiotics cause this kind of yeast infection? Is there a way of getting rid of it without taking more medication or antibiotics? Thanks again!

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Posts in Our Forums

      Collapse

      • Reply to LIES

        amy40 I'm curious how you can tell they're lying and know this with any degree of certainty?...

        08-03-2020, 01:37 PM By atskitty2
      • Reply to LIES

        I don't tend to lie as such: but I will tactfully tell the truth/bend the truth, so as to not hurt the other person's feelings. Sometimes you HAVE to...

        08-03-2020, 09:05 AM By Popcorn&Candy
      • Reply to LIES

        I'm an open book person & feel compelled to "confess" things to husband like if I think some man I saw is good-looking, lol

        ...

        08-02-2020, 10:23 AM By amy40
      • Reply to Have You Heard Of An Amicable Divorce? Let's Discuss.

        I agree 100%. I wished many times that my parents had just divorced and moved on. I think my mother would be miserable regardless, but I think Dad could...

        08-02-2020, 04:22 AM By atskitty2
      • Reply to Pre Mature Ejaculation problem

        Welcome to Women's Health Interactive Forums. Could you go into the details a bit more? Not just the physical aspects but also how you relate to each...

        07-30-2020, 03:44 PM By jns

      Latest Topics in Our Forums

      Collapse

      Working...
      X